Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Night sweats, dizziness, and shaking. What these symptoms suggest ?

Hello. I m a 32 yoF. I was diagnosed in January with PCOS. I don t know that this has anything to do with it, but since then I have experienced rapid weight gain.20lbs since then. I m up to 240. Lately, I have a significant amount of night sweats and over the last couple weeks, I experienced shaking, and light headedness at times. Other than the birth control being used to control the PCOS, I am on a antianxiety med PRN and a daily med for that also.
Asked On : Mon, 13 Jun 2011
Answers:  2 Views:  458
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
Hi,
PCOS is an endocrinological disorder having following sign and symptom.
1. Obesity
2. Eleveted insulin level
3. Oilly skin, acne
4. Dadruff
5. Infertility
6. Multiple cystes in ovaries
7. Skin discolouration
8. High cholestrol level
9. High blood pressure
10. Irregular mense
11. Unwanted hairs
please consult an endocrinologist for treatment.
Answered: Mon, 13 Jun 2011
Pediatrician Dr. Suryakanta Baraha's  Response
hello,
welcome to HCM
it seems to be due to your psychiatry medications.
but it may be other causes also.do you have fever?
other causes may be tuberculosis,endocarditis,cancer or hiv infection.
is there any associated symptom?
consult your physician for detailed evaluation . if all things come normal then it may be due to your medications.
take care
Answered: Mon, 13 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions